PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 62 | 1 | 79-82
Tytuł artykułu

Injective hyperbolicity of domains

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The pseudometric of Hahn is identical to the Kobayashi-Royden pseudometric on domains of dimension greater than two. Thus injective hyperbolicity coincides with ordinary hyperbolicity in this case.
Rocznik
Tom
62
Numer
1
Strony
79-82
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-12-29
Twórcy
  • IMR University of Tromsoe, N-9037 Tromsoe, Norway
Bibliografia
  • [1] K. T. Hahn, Some remarks on a new pseudo-differential metric, Ann. Polon. Math. 39 (1981), 71-81.
  • [2] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, New York, 1970, p. 77.
  • [3] C. D. Minda, The Hahn metric on Riemann surfaces, Kodai Math. J. 6 (1983), 57-69.
  • [4] Y.-T. Siu, All plane domains are Banach-Stein, Manuscripta Math. 14 (1974), 101-105.
  • [5] E. Vesentini, Injective hyperbolicity, Ricerche Mat., Suppl. Vol. 36 (1987), 99-109.
  • [6] J.-P. Vigué, Une remarque sur l'hyperbolicité injective, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 83 (1989), 57-61.
  • [7] J. Zhang, Metric S on holomorphy domain, Kexue Tongbao 33 (5) (1988), 353-356.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv62z1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.